# SDR ASAA0540358

- Difficulty date: July 17, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 24,833 hours, 13,500 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435339
- Condition: Debonded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB AFT FLAP PREVIOUSLY INSTALLED REPAIR IS DEBONDING AT IB AFT CORNER.   REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED FILLER AND DOUBLER AND INSTALLED REPAIR PIECES IAW SRM.  (K)
